# SDR HEEA078781

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N741PH
- Make and model: Bell 407
- Aircraft serial: 53457
- Aircraft time: 1,634 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 2,741 hours
- Component: Starter Gen
- Component part number: 206062200113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GEN HAS BRUSHES WORN.
